MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC ENDOSKELETON TCS INTERBODY SYSTEM; AWL

MEDTRONIC SOFAMOR DANEK USA, INC ENDOSKELETON TCS INTERBODY SYSTEM; AWL
Model Number 5210-1066
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding a device used for spinal therapy.It was reported that the device has broken.There was no patient involvement and no further complications reported regarding the event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received that the device was lost and will not be returned for analysis.

Brand Name
ENDOSKELETON TCS INTERBODY SYSTEM
Common Device Name
AWL
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key19664234
Report Number1030489-2024-00766
Device Sequence Number6595818
Product Code HWJ
UDI-Device Identifier00191375025788
UDI-Public00191375025788
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5210-1066
Device Catalogue Number5210-1066
Device Lot NumberY170639
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date12/02/2024
Date Device Manufactured06/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown